# SDR CALA9700768

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68060
- Make and model: Doug DC-10-30
- Aircraft serial: 47850
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flame-Out
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

THE NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO FLAME-OUT.  A RESTART ATTEMPT WAS UNSUCCESSFUL.  THE ABNORMAL CHECKLIST WAS COMPLIED WITH AND THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  THE FUEL PUMP AND MEC WERE REMOVED AND REPLACED.  A POWER ASSURANCE RUN WAS PERFORMED WITH LEAK AND OPERATIONAL CHECKS GOOD.  *S/D*  THE MEC WAS TESTED AT WOODWARD GOVERNER CO AND THEY WERE NOT ABLE TO CONFIRM THE REPORTED PROBLEM.  THE MAIN FUEL PUMP WAS TESTED AT CHANDLER EVANS AND ALL PARAMETERS WERE WITHIN LIMITS.  ENGINEERING WAS UNABLE TO CONCLUDE THE REASON FOR UNCOMMANDED SHUTDOWN OF THIS ENGINE.
